MAUDE Adverse Event Report: NEVRO CORP SENZA; NEVRO SENZA

NEVRO CORP SENZA; NEVRO SENZA
Model Number ACCK1015
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Follow up report indicated that the patient had recovered from the surgery.There is no report of impact or consequence to the patient.Nevro is awaiting the return of the device for analysis.
 
Event or Problem Description
It was reported to nevro that the insertion needle detached from the hub during a permanent procedure.The detached needle was retrieved with no harm to the patient and the case was completed successfully.
 
Additional Manufacturer Narrative
The needle hub was returned detached from the cannula.There were no defects found on the surface of the cannula body.High magnification was used to observe fracture surfaces.The inspection revealed insufficient solder material at the hub and cannula circumference.This issue has been addressed with the manufacturer and corrective action has been implemented.Review of the severity and occurrence rate for this type of event shows that the overall risk is within acceptable limits.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP
1800 bridge parkway
redwood city CA 94065
MDR Report Key6205847
Report Number3008514029-2016-00133
Device Sequence Number13635795
Product Code LGW
UDI-Device Identifier00813426020183
UDI-Public00813426020183
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/09/2018
Device Model NumberACCK1015
Device Lot Number9436289
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/27/2016
Supplement Report FDA Received Date03/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR